Zetia User Reviews

Zetia - User Reviews

Zetia User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Zetia sorted by most helpful. Patient Discussions FAQs


Comment from: beauty_chic, 45-54 on Treatment for 6 months - 1 year (Patient) Published: September 20

With Zetia I had stomach pain pancreitis dizziness and low energy

Related Reading: Zetia | dizziness

Comment from: 55-64 on Treatment for 2-5 years (Patient) Published: September 13

AFTER USING ZETIA SINCE 2006 DEVELOPED PAINS IN LEGS, WEAKNESS,COULD NOT WALK, TINGLING SENSATION IN FINGERS AND FEET TERRIBLE EXPERIENCE TOOK MYSELF OFF AND WILL SEE DR. THIS WEEK, THEY DONT BELIEVE PAINS IN LEGS COME FROM ZETIA BUT I KNOW MY MUSCLES ARE KILLING ME....DO NOT WANT TO BE ON THIS AGAIN...

Comment from: gwa, on Treatment for less than 1 month (Patient) Published: September 27

If you remember the last time you had the bad flu. where every part of your body ached,from your hair roots to your toe nails.Thats Zetia

Related Reading: flu

Comment from: Fay, 55-64 on Treatment for 1-6 months (Patient) Published: February 27

A few years ago in the US I was prescribed this medicine for my cholesterol. It worked BUT I had the same symptoms what other reviewers developed. SEVERE MUSCLE PAIN, where I cannot even walk properly. Went to a doctor in Singapore which told me to stop taking it immediately and he gave me QUESTRAN (GENERIC NAME IN THE US IS CHOLESTYRAMINE) 2x a day. They are sachets of a powder which you have diluted with water. Drink it at least 1 to 2 hrs after any other medicine or 3 to 4 hrs before you take any other medicine. It is a pain in the neck in the beginning because you have to remember the times etc, but it helped. it is a slow reaction medicine, but it helped. My cholesterol level came down slowly but at least now it is under the border. Also the triglyceride is good now. Talk to your doctor about this and try it. I will never go back to statins anymore. Before Zetia, the doctors have tried Lipitor, Crestor, Zocor, you name it. It all developed the muscle pain, but this Questran was the best for me. Of course you still have to watch your food. lots of fruit, vegetables and salmon. Hope this will help you, as it is helping me. They tell me that it is an old fashioned medicine, but I do not care, I am taking it and I am very happy. Sometimes the oldies are still better. I also read in a review of one of these statin medicines, that these musclepains can go up to your heartmuscles. And then it can be fatal. So, friends, try QUESTRAN (CHOLYSTYRAMINE).

Related Reading: cholesterol | MUSCLE PAIN | QUESTRAN

Comment from: wendy, 55-64 on Treatment for 2-5 years (Patient) Published: April 24

I have taken zetia for a few years,and it has not "lowered' my cholestrol levels much at all. But worse yet,I have had extreme tiredness, bowel,bloating,gas probelms. and the last few months i have noticed pain in my legs,and both elbows.Thanks to this Blog website,I found out all these symptoms are sometimes caused by ,you guessed it_ZETIA!

Comment from: Fishingpole, 55-64 Female on Treatment for 2-5 years (Patient) Published: December 13

I am taking Zetia & some other RX's and have had very excessive gas and bloating. I had stopped each RX individually for a while and found that the only relief I got (from gas) was when I stopped Zetia. But my cholesterol went from low 200's back to 250. I went back on Zetia, gas problem returned within 2 days. Has anyone else experienced this? If so, have you found a way to take Zetia or any other RX and not get gas problems? Pls. respond. Thanks.

Comment from: ebutts606@aol.com, 65-74 on Treatment for 6 months - 1 year (Patient) Published: December 29

I have been taking Zetia for several months, this being the second time my doctor has prescribed it for me.. I quit taking it the first time when I experienced leg and joint pain. Now I have begun to experience muscle and joint pain, extreme fatique, mild depression, inability to sleep all night, abdomen bloating, weight gain, and generally not 'feeling good'...it hit me while attending church yesterday that this could all be due to the Zetia again, so I returned home and researched patients' comments online. I have discontinued this drug as of today, and plan to have a strong discussion with my physician the middle of January when I have a follow-up appointment. I am a 65 year old female, am very active, walk 2 miles daily, and generally in good health. My cholesterol was just about 215 before I was told to take Zetia. Currently, I feel like if I don't find an answer, I won't be walking a lot longer. This is very painful to the point that it is difficult to get up from a sitting or kneeling position.

Related Reading: depression | sleep


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Cholesterol Management

Tips to keep it under control.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations